If I taught a workshop/seminars at ANWG '19 would you be interested?

Wednesday, June 3, 2009

Into Chenille Mode



This variegated chenille is bordering on garish (to my taste) but calms down nicely with the dark purple weft. :)

I had two chenille scarf warps already wound before I left, so I got one of the warps dressed this afternoon, and just barely started weaving before I ran out of steam.

I didn't sleep particularly well while I was away so I'm running a bit ragged. But I did get one copy of Magic shipped, the banking done, the impressions for my crown underway, and the appointment with the doctor to change my cholesterol medication. The pharmacy had to order it in specially for me, so I'll go to the lab tomorrow morning for bloodwork, and see when the pharmacy expects their order to arrive.

For those who might be interested, it's an extended release form of niacin (Vitamin B3) in a very high dose. It's supposed to increase the good stuff while decreasing the bad stuff.

After all the running around I phoned my studio assistant to see if I could come and 'shop' in her chenille stash and came home with about 15 pounds of yarn, both solids and variegateds. Now to start winding some more warps.

I really ought to go wind a few more skeins tonight, but I think I'll call it quits and see if there is anything at all worth watching on tv and knit a bit. There is also a big stack of library books waiting my attention, so perhaps I will head for bed with a book. We'll see!

2 comments:

Michelle, White Rock NM said...

FWIW: My husband takes extended release niacin with Lipitor for familial high cholesterol. It has reduced the numbers dramatically. This niacin is available over the counter in New Mexico, but not in BC?

Laura said...

I can't take statins, so I'll just be taking the extended release niacin. At this time (in BC anyway) the extended release forumla is Rx only. I just hope I can take it without the adverse reactions I've been having with all the other cholesterol meds we've tried so far. :)

Cheers,

Laura